# SDR TWAA9902704

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT INOPERATIVE OVER THE AFT GALLEY DOOR.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 8-21-98 MCI.
